ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Invariants of the Z(2) orbifolds of the Podles two spheres

Quddus, Safdar (2019) Invariants of the Z(2) orbifolds of the Podles two spheres. In: JOURNAL OF NONCOMMUTATIVE GEOMETRY, 13 (1). pp. 257-267.

Full text not available from this repository. (Request a copy)
Official URL: https://dx.doi.org/10.4171/JNCG/320


There are two Z(2) orbifolds of the Podles quantum two-sphere, one being the quantum two-disc D-q and other the quantum two-dimensional real projective space RPq2. In this article we calculate the Hochschild and cyclic homology and cohomology groups of these orbifolds and also the corresponding Chern-Connes indices.

Item Type: Journal Article
Additional Information: copyright for this article belongs to EUROPEAN MATHEMATICAL SOC
Keywords: Podles sphere; Chern-Connes index; homology; non-commutative spheres
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 30 May 2019 10:29
Last Modified: 30 May 2019 10:29
URI: http://eprints.iisc.ac.in/id/eprint/62443

Actions (login required)

View Item View Item